MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 SIZE 4 REVISION C-STEM X200M; HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 SIZE 4 REVISION C-STEM X200M; HIP FEMORAL STEM
Catalog Number 961307000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2009 via tha.It was reported that the revision surgery was performed (date of the revision was unknown) by replacing the cup and head due to the pain.No further information was provided by the hospital.Doi: (b)(6) 2009; dor:unknown; unknown hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIZE 4 REVISION C-STEM X200M
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7395253
Report Number1818910-2018-56621
Device Sequence Number19028853
Product Code JDI
UDI-Device Identifier10603295236757
UDI-Public10603295236757
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961307000
Device Lot Number2446257
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;